# SDR 0126

- Difficulty date: December 18, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N311CW
- Make and model: Cessna 650
- Aircraft serial: 6500011
- Aircraft time: 7,014 hours, 4,413 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT RT ENGINE CHIP DETECTOR LIGHT ILLUMINATED AND THEN WENT OFF.  DESCENDING THE LIGHT CAME BACK ON AND STAYED ON.  THE PILOTS SHUTDOWN THE RT ENGINE AND DECLARED AN EMERGENCY WITH ATC.  LANDED WITH NO FURTHER PROBLEMS.  FURTHER INSPECTION OF THE ENGINE AND CHIP DETECTOR, MAINTENANCE FOUND NO PROBLEMS.  MAINTENANCE TOOK AN OIL SAMPLE AND SHIPPED IT OUT FOR ANALYSIS AND IT CAME BACK OK.
